# SDR SWAA2012050903845

- Difficulty date: May 1, 2012
- Submitted: May 10, 2012
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 29,028 hours, 16,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RIGHT FLOOR TO SIDEWALL SUPPORT CORRODED BETWEEN BS 727 TO BS 767, RBL 20.  REMOVED AND REPLACED SUPPORT PER SRM & DWG.
